On the structure of almost einstein manifolds

Gang Tian, Bing Wang

Research output: Contribution to journalArticlepeer-review

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)1169-1209
Number of pages41
JournalJournal of the American Mathematical Society
Volume28
Issue number4
DOIs
StatePublished - Oct 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the structure of almost einstein manifolds'. Together they form a unique fingerprint.

Cite this